# SDR DALA2022022801257

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CARGO COMPARTMENT FLOOR STRUCTURE BTW FR 50 TO FR 70 TOP STGR 38 LH SOME POINTS WITH CORROSION. CORRECTIVE ACTION: REPLACED PER A320 SRM 51-72-11. (2137782)
